Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Line integral approximation of double integrals


Authors: H. D. Brunk and G. M. Ewing
Journal: Proc. Amer. Math. Soc. 4 (1953), 287-295
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053195-7
MathSciNet review: 0053195
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053195-7
Article copyright: © Copyright 1953 American Mathematical Society